# SDR CALA2025040303475

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 76,907 hours, 28,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Undamaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE HAS EXCESS MATERIAL HANGING DOWN REF TASK 25-66-01-400-803 FOR CHECKING GIRT BAR Z-FOLD MATERIAL LENGTH, FOUND WITH IN LIMITS
